MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(not confirmed) the evaluation did not reveal any issues relevant to the reported event.
 
Event or Problem Description
It was reported on 08/03/2022 by a sales representative via phone that an ar-3210-0031 camera is overheating.This was discovered during a case with no patient harm.

Brand Name
4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key19065664
Report Number1220246-2024-01884
Device Sequence Number6677373
Product Code GCJ
UDI-Device Identifier00888867279315
UDI-Public00888867279315
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Device Catalogue NumberAR-3210-0031
Device Lot Number12143503
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown